However, you can easily upgrade to the latest version or try another web browser to improve your browsing experience on WhatNext.
Web sites load faster
Web sites render correctly
Internet Explorer 9
What are you interested in?
Question: I would like to know what you do for the tingling hands and feet i have after my chemo.
Question: Survivor's Guilt
Celebration (Finished treatment): Finished treatment after surgery and 6 months of chemo.
Side Effects (Anemia (low red blood cell counts)): Anemia was only part of it. The oxalyplatin gave me many side effects and made me very sick!
Drug or Chemo Therapy (Chemotherapy): I had a chemo mixture with oxalyplatin which was a very difficult drug to deal with. It made me very sick.
Decision Point (chemo or not?): Tumor went beyond the wall of colon so I was told I should have chemo but I didn't have to.
By using WhatNext, you agree to our
Another pinkwashing angle
I used to see a lot of conversation about Neuropathy, but it seems like not so much anymore. Are you still having it after chemo?
Has anyone ever talked to therapist from Immerman's Angels?